# SDR P5CA9600713

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DAMAGED LEADING EDGE FIBERGLASS PANELS ON LEFT WING.  REPAIRED PANELS PER BAC SRM 51-40-15 AND 51-40-11.
